No Cover Image

Journal article 645 views

Finite Morse index solutions of supercritical problems

E. N Dancer, Norman Dancer

Journal für die reine und angewandte Mathematik (Crelles Journal), Volume: 2008, Issue: 620, Pages: 213 - 233

Swansea University Author: Norman Dancer

Full text not available from this repository: check for access using links below.

Published in: Journal für die reine und angewandte Mathematik (Crelles Journal)
ISSN: 0075-4102 1435-5345
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14987
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 620
Start Page: 213
End Page: 233